# SDR REXA2022032200472

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5700 · Wing Structure
- Part: Lug
- Part number: 601R134001
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON HAS DAMAGE TO LUGS MARKED D. - REPAIRED DAMAGE TO LH AILERON LUG MARKED IAW BOMBARDIER REO 670-57-61-237 REV -- DATED 2017-07-25
